# SDR DALA2024102410382

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CRACK SUPPORT WEB BELLY FAIRING LOC. FR 52 LH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 621595-14. (0624225)
